# SDR CALA2017102303767

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 74,520 hours, 28,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Part serial: 1072
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EMERGENCY LIGHT CIDS MSG ON SIDS PANEL. R&R EMERGENCY BATTERY AND CONTROLLER.
